# SDR ASAA2013121596889

- Difficulty date: December 15, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 26,098 hours, 7,770 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 3400767050
- Condition: Damaged
- Location: Nr 2 Nac Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE INLET AND FAN BLADE DETAILED INSPECTION,  FOUND NR 1, AT 12 O`CLOCK POSITION AFT, FAN DUCT PANEL HAS DAMAGED FASTENER HOLE, AFT INBD FASTENER (M).  ACFT GROUNDED. FAN DUCT PANEL NR 1 AT NR 12 POS AFT.  R & R IAW AMM 72-30-07-400-801-00.
